# SDR DALA2015102306486

- Difficulty date: October 6, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 51,153 hours, 18,865 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, STRINGER 5L, BS 460 WAS DAMAGED.  R  REPAIRED IAW SRM 53-00-03, FIG 201 AND BAC DWG 143N3100.
